Volume 47 (2004)


1 (April), 2 (August), 3 (December)

Akiyama, T., Kasai, H., Shibata, Y. and Tsutsumi, M.;
On a Resolvent Estimate of a System of Laplace Operators with Perfect Wall Condition
pp. 361--394.
Azevedo, K. A. G. and Ladeira, L. A. C.;
Hopf Bifurcation for a Class of Partial Differential Equation with Delay
pp. 395--422.
Favini, A., Labbas, R., Tanabe, H. and Yagi, A.;
On the Solvability of Complete Abstract Differential Equations of Elliptic Type
pp. 423--452.
Bae, J. J.;
Global Existence and Decay for Kirchhoff Type Wave Equation with Boundary and Localized Dissipations in Exterior Domains
pp. 453--477.
Hayashi, N., Ito, N., Kaikina, E. I. and Naumkin, P. I.;
Large Time Behavior of Small Solutions to Dirichlet Problem for Landau-Ginzburg Type Equations
pp. 479--497.
Kracmar, S. and Penel, P.;
Variational Properties of a Generic Model Equation in Exterior 3D Domains
pp. 499--523.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles